A proset structure induced from homotopy classes of maps and a classification of fibrations
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 991-1004
https://doi.org/10.4134/CKMS.c180326
Published online July 31, 2019
Toshihiro Yamaguchi, Shoji Yokura
Kochi University; Kagoshima University
Abstract : Firstly we consider preorders (not necessarily partial orders) on a canonical quotient of the set of the homotopy classes of continuous maps between two spaces induced by a certain equivalence relation $ \sim_{{\mathcal E}R}$. Secondly we apply it {to} a classification of orientable fibrations over $Y$ with fibre $X$. In the classification theorem of J. Stasheff \cite{Sta} and G. Allaud \cite{All}, they use the set $[Y,B{\rm aut}_1X]$ of homotopy classes of continuous maps from $Y$ to $B{\rm aut}_1X$, which is the classifying space for fibrations with fibre $X$ due to A. Dold and R. Lashof \cite{DL}. In this paper we give a classification of fibrations using a preordered set (abbr., proset) structure induced by $[Y,B{\rm aut}_1X]_{{\mathcal E}R}:=[Y,B{\rm aut}_1X]/\sim_{{\mathcal E}R}$.
Keywords : homotopy set, proset, orientable fibration, classifying space, rational homotopy, Sullivan minimal model
MSC numbers : 55P10, 55R15, 55P62
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd